# SDR AALA20001785

- Difficulty date: October 27, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Engine: Ge CF680C2B6
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LHR - FLT 45 - EN ROUTE CDG-JFK, DURING FILGHT LEFT SIDE BLEED DUCT LIGHT ILLUMINATED.  PROCEEDED TO SHUTOFF LEFT SIDE ENGINE BLEED AND LEFT SIDE PACK.  LEFT SIDE INDICATION TURNED OFF.  DIVERTED LHR AND LANDED WITHOUT FURTHER INCIDENT.  REPOSITIONED LEFT SIDE ISOLATION VALVE CLAMP.  ACCOMPLISHED PACK BURNOUT PER THE MM.  PERFORMED ENGINE RUN ON BOTH ENGINES.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
